Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Convergence in iterative design


Authors: W. R. Spillers and S. Al-Banna
Journal: Quart. Appl. Math. 33 (1975), 160-164
MSC: Primary 90C40
DOI: https://doi.org/10.1090/qam/446529
MathSciNet review: 446529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Earlier results for the monotone convergence of iterative design for a simple model of the truss problem are generalized for the case in which the objective function is a homogeneous, convex function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 90C40

Retrieve articles in all journals with MSC: 90C40


Additional Information

DOI: https://doi.org/10.1090/qam/446529
Article copyright: © Copyright 1975 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website